# SDR TRAX200600577

- Difficulty date: August 4, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 4,360 hours, 3,566 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"STEERING INOP" CAUTION MSG APPEARED WHILE CLIMBING THROUGH 6000 FT. (AN EMERGENCY WAS DECLARED)
